# SDR SWAA2015072042050

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 36,354 hours, 23,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 7972313
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLASHLIGHT INOPERATIVE.  ADJUSTED FLASHLIGHT IAW AMM.
